# SDR HNAA0700295

- Difficulty date: December 17, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 35,044 hours, 38,195 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley
- Part number: 180140
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR IN CABIN.  FLIGHT 4165, LGA TO ROA.  LGA MNT PERFORMED HIDDEN DAMAGE INSPECTION AND FOUND HOT JUG IN NR 1 POSITION OVERHEATED AND CAUSING ODOR.  REMOVED HOT JUG AS PRECAUTION, ITEM PLACED ON MEL.  ROA MTN REMOVED AND REPLACED HOT JUG.
